# SDR DALA1154479013

- Difficulty date: September 19, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 46,295 hours, 37,253 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV A CRACK WAS FOUND ON PAN OF MID CARGO COMPARTMENT DOOR AFT EDGE BEHIND SETTLEMENT AREA OF STOP NUMBER 4.  C1 DOOR PAN WAS REPAIRED IAW MD80 SRM 52-05D FIG 50.
